# SDR USAA2009081792142

- Difficulty date: August 15, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 28,475 hours, 15,959 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 2012
- Condition: Low Pressure
- Location: L2 Door
- Part time: 5,044 hours, 2,992 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1201 - CLT-CLT - EMERGENCY EQUIPMENT - L2 PASSENGER DOOR EMERGENCY OPERATING CYLINDER PRESSURES BELOW LIMIT.  SERVICED L1 & L2 PASSENGER DOOR EMERGENCY OPERATING CYLINDER PER MAINTENANCE MANUAL 52-10-00-614-01.
